# SDR ASAA2015060211969

- Difficulty date: June 2, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 31,761 hours, 9,423 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750231
- Condition: Punctured
- Location: Bs 727j-757
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, LT SIDEPLATE CHANNEL IS PUNCTURED AT APPROXIMATELY BS 753. ACFT GROUNDED. REPAIRED LT SIDE PLATE CHANNEL AT APPROXIMATELY BS 753 IAW SRM 53-0-53-22R-5.
